# SDR ASAA12511446

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 15,729 hours, 5,035 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12600
- Condition: Seized
- Location: Ram Air Door
- Part time: 15,740 hours, 5,038 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT "RAM DOOR FULL OPEN" LIGHT DOES NOT ILLUMINATE ON DESCENT AND LANDING. LEFT RAM DOOR ACTUATOR SEIZED STUCK FULLY EXTENDED.  R & R LT INLET ACTUATOR REF AMM 21 51 12.  OPS CKD GOOD.
